Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Should diet pills be taken with depo shots ? Are these symptoms side-effects of taking both together ?

I have a female friend that is 26, she went paintballing 5 months ago and came back with brusies on her thighs with knots under them. The PA that she sees has her on the depo shot. About 2 monthss after her paintballing he put her on a diet pill. Due to the depo shot she has not had her monthly cycle and now she is and itsvery heavy. She also has been very tired her skin is pale in color she has dark circles under her eyes and wakes up with nose bleeds the PA ran blood work and can not find out to why she has these symptoms the blood work came back fine so he blamed it on the diet pill. So could you give me your advice on what you think these symptoms could be. Thank you for your time.
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
This is definitely due to the depo shots. my advice donot take anyfurther depo shots
Answered: Thu, 4 Aug 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
please get gynecological check up immediately and get relevant tests done including platelet count /blleding time /clotting time and hb'tc'dc
bleeding is to be controlled first
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor